# SDR 2023FA0000175

- Difficulty date: March 29, 2023
- Submitted: March 29, 2023
- Operation: General aviation
- Aircraft: N266CM
- Make and model: Boeing 767333
- Aircraft serial: 25585
- Aircraft time: 106,349 hours, 18,717 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

DURING MAINTENENCE INSPECTION FOUND SVSRAL CORROSION DMAGES AROUND FASTENERS ON AFT CARGO LONGERON CHORD AND ZEE STIFFENER, SEC 46, STA 1065 TO STA 1109, STR 23L TO STR 24L.
